# SDR 2000ZZZM245

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND THE FOLLOWING, CORROSION DAMAGE AT LEFT AND RIGHT RUDDER SKIN.  REPAIRED CORROSION DAMAGE IAW FINE AIR EO NR 9808131, SRM 51-1-21.  (M)
